July 15 my girlfriend and I had sex the day she stopped bleeding. She ended up taking plan b and got another perioder a few days later. Then on August 4 she got the depo shot for the first time and but we didn't know we were supposed to wait a month for it to start working. We had sex on August 15 and the condom broke now 3 to 4 days later she feels a little neaseous sometimes. Could she be pregnant? I have the plan b pill but I don't know if it would hurt her to take it. Please help. I need an actual answer not something that you copied and pasted from the depo shot website
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Apr 2013 • 5 answers
Posted 1 Jul 2014 • 1 answer
Depo-Provera - Hi, I got my depo provera shot on the 3rd march and also took the morning after pill?
Posted 22 Mar 2015 • 1 answer
Posted 15 Jun 2015 • 2 answers
Posted 17 Aug 2016 • 1 answer